Generalized intersection multiplicities of modules

Research output: Contribution to journalArticlepeer-review


In this paper we study intersection multiplicities of modules as defined by Serre and prove that over regular local rings of dim ≤ 5, given two modules M, N with (FOUMULA PRESENTED). We also study multiplicity in a more general set up. Finally we extend Serre’s result from pairs of modules to pairs of finite free complexes whose homologies are killed by In, Jn, respectively, for some n > 0, with dim R/I + dim R/J < dim R.

Original languageEnglish (US)
Pages (from-to)657-669
Number of pages13
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - Apr 1983
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Generalized intersection multiplicities of modules'. Together they form a unique fingerprint.

Cite this